# SDR AALA202311071789

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2143
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 66,867 hours, 33,384 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 831, AT FORWARD GALLEY AREA, DAMPING FUNCTION DIDNT PASS TEST. REPLACED DOOR DAMPER ASSEMBLY PER AMM 52-11-14-000-001-B.
